Strongly regular graphs with strongly regular decomposition
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-402393.
Date of creation: 1989
Date of revision:
Publication status: Published in Linear Algebra and Applications (1989) v.114/115, p.379-398
Contact details of provider:
Web page: http://www.tilburguniversity.edu/
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Dam, E.R. van, 1995.
"Regular graphs with four eigenvalues,"
Open Access publications from Tilburg University
urn:nbn:nl:ui:12-80122, Tilburg University.
- Dam, E.R. van & Spence, E., 2003.
"Combinatorial Designs with Two Singular Values II. Partial Geometric Designs,"
2003-94, Tilburg University, Center for Economic Research.
- Dam, E.R. van & Spence, E., 2005. "Combinatorial designs with two singular values II. Partial geometric designs," Open Access publications from Tilburg University urn:nbn:nl:ui:12-142650, Tilburg University.
- Dam, E.R. van & Haemers, W.H., 1995. "Graphs with constant Î¼ and Î¼," Research Memorandum 688, Tilburg University, Faculty of Economics and Business Administration.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).
If references are entirely missing, you can add them using this form.